Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Feb 16, 2009, 10:12 PM MST for El Paso County, Hudspeth County, Texas; 4 counties in New Mexico. It took effect at Feb 17, 2009, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2009, 10:12 PM MST (05:12 UTC)
- In effect from
- Feb 17, 2009, 12:00 PM MST
- Expired
- Feb 17, 2009, 6:00 PM MST
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Lincoln County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 5.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5270 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEPZ 170512 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1012 PM MST MON FEB 16 2009 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR OTERO AND EASTERN SIERRA COUNTIES IN NEW MEXICO...AND FAR WEST TEXAS ZONES OF EL PASO AND HUDSPETH COUNTIES FOR RELATIVE HUMIDITIES OF 15% OR LESS...SUSTAINED WINDS OF 25 TO 35 MPH AND EXPECTED HIGH FIRE DANGER... .HIGHER WINDS ALOFT AHEAD OF APPROACHING LOW PRESSURE TROUGH...WILL MIX DOWN AND COMBINE WITH INCREASING WINDS AS A RESULT OF STRENGTHENING PRESSURE GRADIENT ACROSS THE STATE. AFTERNOON WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 AND 50 MPH ARE EXPECTED...ESPECIALLY ACROSS EAST FACING SLOPES. RED FLAG CONDITIONS ARE EXPECTED TUESDAY AFTERNOON...AS THESE WINDS COMBINE WITH HUMIDITIES 15 PERCENT OR LOWER AND EXPECTED HIGH FIRE DANGER. AREAS EAST OF THE RIO GRANDE WITH THE BEST CHANCES OF MEETING RED FLAG CRITERIA...WILL BE THE SOUTHEAST TULAROSA BASIN AND OTERO MESA...SALT BASIN EXPANSE IN HUDSPETH COUNTY...AND AREAS IMMEDIATELY EAST OF AREA MOUNTAIN RANGES WHERE DOWNSLOPE HEATING WILL LOCALLY FURTHER LOWER HUMIDITIES UNDER HIGH WINDS. NMZ112-TXZ055-056-171600- /O.UPG.KEPZ.FW.A.0002.090217T1700Z-090218T0100Z/ /O.NEW.KEPZ.FW.W.0003.090217T1900Z-090218T0100Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 1012 PM MST MON FEB 16 2009 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WINDS 25 TO 35 MPH WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER...AND HIGH EXPECTED FIRE DANGER. GUSTS OF 45 TO 55 MPH ESPECIALLY EAST OF THE MOUNTAINS AND THROUGH PASSES. DOWNSLOPE DRYING AND WARMING WILL CAUSE HUMIDITIES TO LOWER TO 15% OR LOWER BY MIDDAY. HUMIDITIES FOR THE SACRAMENTO AND CAPITAN MOUNTAINS ARE NOT EXPECTED TO MEET CRITICAL THRESHOLDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ TRIPOLI
1 follow-up statement
000 WWUS84 KEPZ 171351 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 651 AM MST TUE FEB 17 2009 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR OTERO AND EASTERN SIERRA COUNTIES IN NEW MEXICO...AND FAR WEST TEXAS ZONES OF EL PASO AND HUDSPETH COUNTIES FOR RELATIVE HUMIDITIES OF 15% OR LESS...SUSTAINED WINDS OF 25 TO 35 MPH AND EXPECTED HIGH FIRE DANGER... .HIGHER WINDS ALOFT AHEAD OF APPROACHING LOW PRESSURE TROUGH... WILL MIX DOWN AND COMBINE WITH INCREASING WINDS AS A RESULT OF STRENGTHENING PRESSURE GRADIENT ACROSS THE STATE. AFTERNOON WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 AND 50 MPH ARE EXPECTED... ESPECIALLY ACROSS EAST FACING SLOPES. RED FLAG CONDITIONS ARE EXPECTED TUESDAY AFTERNOON...AS THESE WINDS COMBINE WITH HUMIDITIES 15 PERCENT OR LOWER AND EXPECTED HIGH FIRE DANGER. AREAS EAST OF THE RIO GRANDE WITH THE BEST CHANCES OF MEETING RED FLAG CRITERIA...WILL BE THE SOUTHEAST TULAROSA BASIN AND OTERO MESA...SALT BASIN EXPANSE IN HUDSPETH COUNTY...AND AREAS IMMEDIATELY EAST OF AREA MOUNTAIN RANGES WHERE DOWNSLOPE HEATING WILL LOCALLY FURTHER LOWER HUMIDITIES UNDER HIGH WINDS. NMZ112-TXZ055-056-180100- /O.CON.KEPZ.FW.W.0003.090217T1900Z-090218T0100Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 651 AM MST TUE FEB 17 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR THE LOWLANDS OF SIERRA DONA ANA OTERO EL PASO AND HUDSPETH COUNTIES FOR HUMIDITIES OF 15% OR LESS AND SUSTAINED SURFACE WINDS OF 25 TO 35 MPH IN AREAS OF HIGH FIRE DANGER. WINDS 25 TO 35 MPH WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER...AND HIGH EXPECTED FIRE DANGER. GUSTS OF 45 TO 55 MPH ESPECIALLY EAST OF THE MOUNTAINS AND THROUGH PASSES. DOWNSLOPE DRYING AND WARMING WILL CAUSE HUMIDITIES TO LOWER TO 15% OR LOWER BY MIDDAY. HUMIDITIES FOR THE SACRAMENTO AND CAPITAN MOUNTAINS ARE NOT EXPECTED TO MEET CRITICAL THRESHOLDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ 20 NOVLAN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 16, 3:30 PM MST, 6 hours 42 minutes earlier.
Area forecast discussion, Feb 16, 3:30 PM MST, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
330 PM MST MON FEB 16 2009
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TONIGHT
INTO TOMORROW...BRINGING GUSTY WINDS TO THE SACRAMENTO MOUNTAINS
LATE TONIGHT...AND TO THE LOWLAND DESERTS DURING THE DAY TUESDAY.
WIND GUSTS OF UP TO 60 MPH WILL BE POSSIBLE TOMORROW IN THE
SACRAMENTO MOUNTAINS... WITH 45 TO 55 MPH GUSTS POSSIBLE IN THE
LOWLAND DESERTS...ESPECIALLY ALONG AND EAST OF THE RIO GRANDE.
THIS SYSTEM WILL EXIT THE REGION TUESDAY NIGHT. AN UPPER LEVEL
RIDGE WILL BUILD ACROSS THE WEST COAST FOR THE LATTER HALF OF THE
WEEK... BRINGING WARMER TEMPERATURES AND MOSTLY CLEAR SKIES.
&&
.DISCUSSION...
EXTENSIVE AND THICK HIGH CLOUD COVER STILL COVERS MUCH OF THE
EASTERN HALF OF THE CWA AS WAS EXPECTED. THE CLOUD COVER LAST
NIGHT INDEED KEPT TEMPS ON THE WARM SIDE. CLOUDCROFT TANKED INTO
THE UPPER 20S EARLY...BUT THEN REBOUNDED ABOVE FREEZING AND STAYED
THAT WAY MOST OF THE NIGHT AS THE CLOUDS THICKENED UP. KDMN/KLRU
WERE COLD SPOTS WHERE THE CLOUDS THINNED OUT JUST BEFORE DAWN. A
LOW OF 32 AT KLRU VERSUS 46 HERE AT KEPZ JUST GOES TO SHOW HOW
EVEN HIGH-LEVEL OVERCAST CAN HAVE A MAJOR IMPACT ON MORNING LOW
TEMPS
THE BAND OF THICK HIGH CLOUDS CONTINUES TO MARCH SLOWLY
EASTWARD... AND BY MORNING SHOULD BE PUSHED OUT TO SOUTHEASTERN
HUDSPETH COUNTY. UPPER LEVEL JET MAX OVER SOUTHERN CALIF AND
CENTRAL AZ CONTINUES TO STRENGTHEN... WITH A NICE PATCH OF CIRRUS
FANNING OUT IN THE LFQ OVER NORTHERN ARIZONA AS PER VISIBLE
SATELLITE IMAGERY. MEANWHILE BANDS OF RAINFALL ARE IMPACTING MUCH
OF THE CALIFORNIA COAST.
OUR LITTLE SHORTWAVE OF INTEREST IS CLEARLY SEEN ON WATER VAPOR
IMAGERY JUST MOVING ONSHORE THIS AFTERNOON. THIS DISTURBANCE WILL
MOVE ENE TONIGHT... APPROACHING THE FOUR CORNERS REGION BY
MORNING.
IT CONTINUES TO LOOK LIKE THE VAST BULK OF THE MOISTURE ASSOCIATED
WITH THIS SYSTEM WILL WRING ITSELF OUT WEST OF THE CONTINENTAL
DIVIDE... THOUGH A STRAY RAIN/SNOW SHOWER CANNOT BE OUT-RULED IN
THE HIGH COUNTRY OF THE GILA TOMORROW.
THE MAIN PROBLEM WITH THIS SYSTEM WILL BE THE WIND. NOTICED SOME
TIMING DIFFERENCES WITH RESPECT TO THE CORE OF STRONGEST WINDS
ALOFT BETWEEN THE 12Z NAM AND GFS THIS AFTERNOON... WITH THE GFS
PUSHING THINGS THROUGH ABOUT 6 HOURS QUICKER THAN THE NAM. THE
NAM SEEMS TO BE DOING OK WITH INITIALIZATION AND THEORETICALLY
SHOULD BETTER HANDLE LEE-SIDE CYCLOGENESIS VERSUS THE GFS. WE ARE
NOW OUT OF THE TIME RANGE WHERE THE NAM CAN TEND TO SHOW SYNOPTIC-
SCALE SQUIRRELINESS... SO WE CAN BEGIN TO LEAN A LITTLE MORE ON
ITS DETAILED OUTPUT.
IN AN ATTEMPT TO BE BRIEF... 40-50 KT SW WINDS SHOULD BEGIN TO
MOVE IN UP AROUND 7-9000 FEET MSL AFTER 03Z TONIGHT... WHICH WOULD
BRING THE RISK OF ADVISORY-CRITERIA GUSTS TO PARTS OF THE
SACRAMENTO MOUNTAINS AFTER 10 PM... ESPECIALLY ON THE EAST-FACING
DOWNSLOPE REGIONS.
THE LOWLAND DESERTS WILL DECOUPLE THIS EVENING ESPECIALLY AS THE
HIGH CLOUDS START TO DRIFT AWAY. SO WINDS WILL REMAIN LIGHT
THROUGH DAYBREAK AT THE SURFACE... BUT WILL BE HOWLING JUST ABOVE
THE NBL... RAISING THE POSSIBILITY OF LOW LEVEL WIND SHEAR AT AREA
AIRPORTS TOMORROW MORNING.
WITH DAYTIME HEATING... TURBULENT MIXING WILL BEGIN TO TRANSPORT
THE STRONGER WINDS DOWN TO THE SURFACE BY LATE MORNING...
MEANWHILE LEE CYCLOGENESIS WILL RESULT IN A STRENGTHENING PRESSURE
GRADIENT ACROSS THE BORDERLAND. TIMING OF THE MID-LEVEL WIND CORE
MOVING INTO THE DMN/LRU/ELP AREA LOOKS TO BE AROUND 18-22Z...
WHICH SHOULD BE WELL PHASED WITH PEAK MIXING. THE WIND CORE SHOULD
BE EAST OF THE GILA AND BOOTHEEL REGIONS BY PEAK MIXING... SO THEY
SHOULD ESCAPE ADVISORY-CRITERIA WINDS.
GIVEN THEIR HIGHER ELEVATION...THE SACRAMENTOS WILL BEGIN TO
EXPERIENCE STRONGER WINDS EARLIER IN THE MORNING. PEAK WINDS AND
TIMING IN THE SACS STILL TOUGH TO PIN DOWN...SO FOR NOW WE HAVE
GONE WITH A HIGH WIND WATCH IN THE SACS STARTING AT 6AM...GOING
INTO THE EARLY EVENING HOURS. THE EVENING OR MID SHIFT WILL LIKELY
EITHER UPGRADE TO A WARNING OR CONVERT TO AN ADVISORY AS THEY SEE
FIT.
OTHERWISE FOR THE LOWLAND DESERTS...WIND ADVISORY KICKS IN AT 8 AM
AND GOES THROUGH EARLY EVENING. BUFKIT PROFILES SUGGEST TAPPING
INTO 40-50 KT LAYER... THUS WEST TO SOUTHWEST GUSTS OF 45 MPH
WILL BE COMMON ACROSS THE LOWLAND DESERTS. EAST SLOPES OF MOUNTAIN
RANGES SUCH AS THE FRANKLINS/FLORIDAS/ORGANS WILL LIKELY SEE GUSTS
UP TO 55 MPH.
EXPECTED WIND DIRECTION AND TIMING WOULD NORMALLY BE A PERFECT
SETUP FOR A BLOWING DUST EVENT...BUT ACTIVE MONSOONS THE PAST FEW
YEARS HAVE LIKELY INUNDATED THE MOST ACTIVE POINT-SOURCES FOR DUST
GENERATION SOUTH OF THE BORDER... PRIMARILY LAGUNAS GUZMAN AND
SANTA MARIA AT THE TERMINUS OF THE RIO CASAS GRANDES CLOSED-HYDRO
BASIN. MOST RECENT MODIS VEGETATION COVER IMAGERY IN AWIPS SHOWS
BLOBS OF NO-DATA OVER THESE FEATURES...BUT INDICATES WATER COVER
OVER THE SMALLER PLAYA PALOMAS. WHILE WE CONTINUE TO DRY OUT
RAPIDLY ACROSS THE REGION AS A WHOLE...THE MAIN DUST SOURCE
REGIONS ARE LIKELY STILL INUNDATED...CRUSTED OVER...OR HELD
TOGETHER BY DORMANT VEGETATION THAT WOULD NOT LIKELY BE PICKED UP
BY MODIS.
ALL THAT BEING SAID...EXPECT A LOW-END BLOWING DUST EVENT TOMORROW
WITH THE POINT-SOURCES STILL SHUT OFF... WITH NO WIDESPREAD AREAS
OF LIMITED VISIBILITY. HIGHLY LOCALIZED AREAS OF LOWER VISBYS
WILL BE POSSIBLE NEAR PLOWED FIELDS... CONSTRUCTION ZONES... AND
AREAS WHERE HUMAN ACTIVITY HAS BROKEN UP SOIL. CAUTION IS ADVISED
ON I-10 WEST OF LAS CRUCES IF ENCOUNTERING LOCALIZED REDUCED VISBY
IN BLOWING DUST.
OTHERWISE... REMAINDER OF THE FORECAST LOOKS TO BE IN GOOD SHAPE.
HELD LOW TEMPS UP A LITTLE BIT ON THE EAST SIDE OF EL PASO GIVEN
LIGHT DOWNSLOPING CONTINUING TUESDAY NIGHT. MID-LEVEL RIDGING
BUILDS IN OVER THE GREAT BASIN BY THURSDAY...RESULTING IN WARMING
TEMPS. HOWEVER...NORTHWEST FLOW ALOFT WILL LEAVE US OPEN FOR WEAK
BACKDOOR PUSHES WHICH WILL LIKELY BE SHALLOW WITHOUT MUCH IN THE
WAY OF STRONG COOLING GIVEN THE UPPER PATTERN.
&&
.AVIATION...VALID 17/0000Z-18/0000Z...
MDT TO STG TROUGH/WSW UNITED STATES MOVING INTO THE CENTRAL AND
SOUTHERN ROCKIES DEVELOPING DEEP SFC LOW NE NMEX WITH TIGHT SFC
PRESSURE GRADIENT OVER NMEX MIXING DOWN WITH STRONG JET STREAM
WINDS ALOFT. 00Z-06Z SCT10-15K AGL BKN20-25K AGL SFC WINDS
22010G20KT. 06Z-15Z MTN TOPS WINDS ESPLY SACRAMENTO MTNS
26030G45KT. INCREASING MDT MECHANICAL TURBC OVR/NR ALL MTNS ESPLY
E SLOPES. WITH SFC WINDS IMMEDIATE E SLOPES 25020G30KT. NOTE EL
PASO AREA 10-14Z WIND SHEAR 1K AGL WINDS 24037KT. 15Z-24Z SCT070
SCT10-15K SCT25K ALL AGL. SFC WINDS BECOMING 25030G45KT VSBY
1-3SM BLDU. GUSTS 55-65KT IMMEDIATE EAST SLOPES MDT TO SVR TURBC
SFC TO MTN TOPS ESPLY E OF MTNS. CAUTION ADVISED.
&&
.FIRE WEATHER...
MDT TO STG TROUGH/WSW UNITED STATES MOVING INTO THE CENTRAL AND
SOUTHERN ROCKIES DEVELOPING DEEP SFC LOW NE NMEX WITH TIGHT SFC
PRESSURE GRADIENT OVER NMEX MIXING DOWN WITH STRONG JET STREAM WINDS
ALOFT. LOW RH TDA IN MANY AREAS LESS THAN 15% BUT NO SUSTAINABLE WINDS
OF 20 MPH FOR 3 HRS VERY LIKELY WITH CONSIDERABLE HIGH CLOUDINESS
ALOFT.
TOMORROW RH LEVELS IN THE LOWLANDS EAST OF THE RIO GRANDE SHOULD
REACH CRITICAL LEVELS BELOW 15% FOR 3 HRS OR MORE ALONG WITH VERY
STRONG WINDS AND HIGH FIRE DANGER SO A FIRE WEATHER WATCH IS
IN EFFECT FOR THE LOW ELEVATIONS OF SIERRA...DONA ANA...OTERO...EL
PASO...AND HUDSPETH COUNTIES FROM MID MORNING TO EARLY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 44 69 41 61 35 / 0 0 0 0 0
SIERRA BLANCA TX 43 68 32 61 31 / 0 0 0 0 0
LAS CRUCES 41 68 36 60 31 / 0 0 0 0 0
ALAMOGORDO 42 66 35 61 31 / 0 0 0 0 0
CLOUDCROFT 32 44 24 44 23 / 0 0 10 0 0
TRUTH OR CONSEQUENCES 36 65 33 61 29 / 0 0 0 0 0
SILVER CITY 33 54 25 53 25 / 0 10 10 0 0
DEMING 38 66 30 61 28 / 0 0 0 0 0
LORDSBURG 37 65 29 61 28 / 0 10 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR NMZ112.
WIND ADVISORY FROM 8 AM TO 5 PM MST TUESDAY FOR NMZ023-024-031-
032.
WIND ADVISORY FROM 10 PM THIS EVENING TO 6 AM MST TUESDAY FOR
NMZ025.
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
NMZ025.
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR TXZ055-056.
WIND ADVISORY FROM 8 AM TO 5 PM MST TUESDAY FOR TXZ055-056.
&&
25-HARDIMAN / 20-NOVLANHazardous weather outlook, Feb 16, 6:45 AM MST, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MST MON FEB 16 2009 NMZ022>025-030>032-TXZ055-056-171400- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 645 AM MST MON FEB 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL RETURN ON TUESDAY AND MAY APPROACH ADVISORY CRITERIA. BLOWING DUST IN A FEW AREAS WILL REDUCE VISIBILITIES BRIEFLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 1:51 AM MST | High Wind Warning | EPZ | 16 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.